# SDR A6WA2017073145138

- Difficulty date: July 14, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 34,639 hours, 33,037 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 601R3220017
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL SPLICE JOINT CORRODED BETWEEN STRINGER 26L AND 26R AFT OF FRAME BS 409.    REPLACED CIRCUMFERENTIAL JOINT SPLICE IAW SRM 51-40-11, AND 53-21-15.
